# SDR REXA2019101401435

- Difficulty date: October 4, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIRE BURST SUPPORT STRUCTURE  AT RH MLG AFT FACE REAR SPAR.  TIRE BURST SUPPORT STRUCTURE AT RH MLG AFT FACE REAR SPAR WAS REPLACED FOR NEW ONE (P/N: CC670-10338-2) PER CRJ-900 SRM 51-42-20. FUEL LEAK CHECK WAS PERFORMED AND NO LEAK WAS FOUND.
